# SDR DALA2017061604826

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 924
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON UPPER RADIUS OF FRAME TAB OF LEFT OVERWING FRAME, BS 924.  REPLACED IAW SRM 51-30-01, 51-30-02, 51-30-05 AND DWG SR90530027, REV A.
